MathSciNet Relay Station
MathSciNet bibliographic data
MR1981899 14J17 (14E07 14N25)
de Fernex, Tommaso; Ein, Lawrence; Mustaţă, Mircea Bounds for log canonical thresholds with applications to birational rigidity. Math. Res. Lett. 10 (2003), no. 2-3, 219–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement